# SDR ASAA2013031194146

- Difficulty date: March 11, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 24,848 hours, 7,483 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE MCP COURSE SELECTOR KNOB TURNS, BUT WILL NOT ALLOW NEW COURSE SELECTION.   UNABLE TO DUPLICATE, RAN COURSE SELECTOR 360 DEGREES BOTH CW AND CCW SEVERAL TIMES.  NO HISTORY LAST 30 DAYS. PERFORMED INSTALLATION TEST REF MM 22-11-34-740-801, DFGS BITE TEST GROUPS NR 32 AND 49, NO DEFECTS NOTED.  ALSO PERFORMED HGS BITE SENSOR TEST REF SMM 34-36-00, NO DEFECTS NOTED.  ACFT REMAINS AUTOLAND AND HGS CAT III QUALIFIED.
